# SDR DALA2017070505220

- Difficulty date: July 4, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 73,820 hours, 54,972 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Displaced
- Location: Apu Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, C, B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN,  CABIN BEGAN TO FILL WITH SMOKE. FOUND APU OIL CAP ON CROOKED AND OIL DRIPPING OUT OF APU INLET.
